# SDR CA190722006

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 85339586
- Condition: Cracked
- Location: Cargo Door
- Part time: 30,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK IN FRAME P/N 85339586 WAS DISCOVERED WHILE INCORPORATING SB 84-53-72. (TC# 20190722006)
